AntyGrypin Day Paracetamol x 10 effervescent tablets

Natur Produkt Pharma Sp. z o. o

Sale price £13.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

AntyGrypin Paracetamol medicinal product This day is indicated for the symptomatic treatment of flu and colds. The drug in the form of effervescent tablets.

Composition of Paracetamol AntiGrypin Day:

Active substances: paracetamol (Paracetamolum), ascorbic acid (Acidum ascorbicum), chlorophenamine maleate (Chlorphenamini maleas). One effervescent tablet contains: 500mg of paracetamol, 200mg of ascorbic acid and 4mg of chlorophenamine maleate and excipients: citric acid, sodium bicarbonate, isomalt, macrogol 6000, sodium saccharin (E954), lemon flavor Tetrarome Lemon P0551 987323 (maltodextrin maize, flavoring ingredients , beta-pinene, citral, gamma-terpinene, linalool) alpha tocopherol (E307), magnesium stearate.

Action of Paracetamol AntiGrypin Day:

Paracetamol is an active substance with antipyretic and analgesic effects contained in AntyGrypin Day. The medicine also contains chlorophenamine maleate, which inhibits the reflex of sneezing and watery eyes, and also reduces the amount of nasal discharge. Ascorbic acid helps replenish vitamin C deficiencies in the body. The combination drug AntiGrypin Day Paracetamol in the form of effervescent tablets is indicated for the treatment of flu, cold and flu-like symptoms. For use above 15 years of age.

Paracetamol Application:
AntyGrypin Day Paracetamol indicated for emergency use in the treatment of influenza, cold, flu-like symptoms (such as headache, fever, rhinitis and throat, sore throat. Medicine for adults and adolescents over 15 years of age.

Additional information : The product should be stored out of reach of children at room temperature It is recommended to protect against moisture and light The drug contains sodium (245.5mg in one effervescent tablet). Do not drink alcohol during treatment.

Contraindications to the use of AntyGrypin Day Paracetamol:

Do not use in case of hypersensitivity to any component of the drug. Do not use in liver or kidney failure, use of drugs that affect liver function, alcohol abuse, narrow-angle glaucoma. Do not use if there is a risk of urinary retention (due to urethral disorder running through the prostate). Do not use simultaneously with monoamine oxidase inhibitors (MAOIs), as well as within two weeks after stopping taking them. It is not recommended to use the drug in pregnant women and breast-feeding mothers. Do not use in children and adolescents under 15 years of age.

Side effects of AntiGrypin Day Paracetamol:

Some people may experience side effects during treatment. Side effects associated with the use of paracetamol: (rare) - blood and lymphatic system disorders: nonhemolytic anemia, bone marrow depression, thrombocytopenia; vascular disorders: edema; gastrointestinal disorders: acute and chronic pancreatitis, hemorrhage, abdominal pain, diarrhea, nausea, vomiting, liver failure, liver necrosis, jaundice; skin and subcutaneous tissue disorders: pruritus, rash, sweating, purpura, angioedema, urticaria; renal and urinary disorders: nephropathy and tubulopathy. In addition, isolated cases of erythema multiforme, laryngeal edema, anaphylactic shock and dizziness have been observed. 

Nephrotoxic effects are rare, mainly due to chronic use. Very rare cases of severe skin reactions have been reported: toxic epidermal necrolysis (Lyell's syndrome), bullous erythema multiforme (Stevens-Johnson syndrome), and acute generalized pustular rash. 

Adverse reactions associated with the use of chlorophenamine: (common) - nervous system disorders: depression of the central nervous system in the form of drowsiness, nausea and muscular weakness, which in some patients disappear after 2-3 days of treatment; facial dyskinesia, impaired coordination (stiffness), tremor, paraesthesia; eye disorders: blurred or double vision; respiratory, thoracic and mediastinal disorders: dry nose and throat, dry mucous membranes; stomach and intestinal disorders: dry mouth, loss of appetite, changes in sense of taste and smell gastrointestinal disorders (nausea, vomiting, diarrhea, constipation, epigastric pain), which may be reduced when the medicine is taken with food; 

skin and subcutaneous tissue disorders: increased sweating; kidney and urinary disorders: urinary retention and / or difficulty urinating; (rare) - blood and lymphatic system disorders: disorders of blood count (agranulocytosis, leukopenia, aplastic anemia or thrombocytopenia) with symptoms such as unusual bleeding, sore throat or tiredness; Immune system disorders: hypersensitivity reactions, anaphylactic reactions (cough, difficulty swallowing, rapid heartbeat, itching, swollen eyelids or around the eyes, face, tongue, shortness of breath, tiredness, etc.), photosensitivity reaction, cross-sensitivity to similar drugs; nervous system disorders: sometimes paradoxical stimulation - especially when using high doses in children or the elderly, characterized by anxiety, insomnia, nervousness, delirium, palpitations and convulsions; ear and labyrinth disorders: tinnitus, acute labyrinth; 

cardiac disorders: generally in overdose: arrhythmias, palpitations, tachycardia; vascular disorders: hypotension, hypertension, edema; respiratory, thoracic and mediastinal disorders: chest tightness, wheezing; liver and bile duct disorders: cholestasis, hepatitis or other liver dysfunction (including epigastric or abdominal pain, dark urine, etc.); reproductive system and breast disorders: impotence, breakthrough bleeding.

Dosage of Anti-Grypin Day Paracetamol effervescent tablets:

Use as directed by your doctor or as directed on the leaflet. The tablet should be dissolved in a glass of warm or cold water. Take one effervescent tablet 30 minutes before going to bed. The daily dose should not be exceeded